Duke Mathematical Journal

On the operator equation BXXA=Q

Marvin Rosenblum

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 23, Number 2 (1956), 263-269.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466818

Digital Object Identifier
doi:10.1215/S0012-7094-56-02324-9

Mathematical Reviews number (MathSciNet)
MR0079235

Zentralblatt MATH identifier
0073.33003

Subjects
Primary: 46.2X

Citation

Rosenblum, Marvin. On the operator equation $BX-XA=Q$. Duke Math. J. 23 (1956), no. 2, 263--269. doi:10.1215/S0012-7094-56-02324-9. https://projecteuclid.org/euclid.dmj/1077466818


Export citation